American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32A10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 45 found      Go to page: 1 2

[1] Nishu Lal and Michel L. Lapidus. The Decimation Method for Laplacians on Fractals: Spectra and Complex Dynamics. Contemporary Mathematics 601 (2013) 227-249.
Book volume table of contents   
View Article: PDF

[2] Jie Xiao and Kehe Zhu. Volume integral means of holomorphic functions. Proc. Amer. Math. Soc. 139 (2011) 1455-1465. MR 2748439.
Abstract, references, and article information   
View Article: PDF

[3] Greg Knese. Polynomials defining distinguished varieties. Trans. Amer. Math. Soc. 362 (2010) 5635-5655. MR 2661491.
Abstract, references, and article information   
View Article: PDF

[4] Léa Blanc-Centi. Stationary discs glued to a Levi non-degenerate hypersurface. Trans. Amer. Math. Soc. 361 (2009) 3223-3239. MR 2485424.
Abstract, references, and article information   
View Article: PDF

[5] C-H. Chu, R. V. Hügli and M. Mackey. The identity is isolated among composition operators. Proc. Amer. Math. Soc. 132 (2004) 3305-3308. MR 2073306.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Edward Bierstone. Control of radii of convergence and extension of subanalytic functions. Proc. Amer. Math. Soc. 132 (2004) 997-1003. MR 2045414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Monika Budzynska. An example in holomorphic fixed point theory. Proc. Amer. Math. Soc. 131 (2003) 2771-2777. MR 1974334.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Alexander E. Richman. The range of linear fractional maps on the unit ball. Proc. Amer. Math. Soc. 131 (2003) 889-895. MR 1937427.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Sergei Merenkov. Equivalence of domains with isomorphic semigroups of endomorphisms. Proc. Amer. Math. Soc. 130 (2002) 1743-1753. MR 1887022.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Filippo Bracci. Common fixed points of commuting holomorphic maps in the unit ball of $\mathbb{C}^{n}$ . Proc. Amer. Math. Soc. 127 (1999) 1133-1141. MR 1610920.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Cho-Ho Chu and Pauline Mellon. Iteration of compact holomorphic maps on a Hilbert ball. Proc. Amer. Math. Soc. 125 (1997) 1771-1777. MR 1372026.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] James E. Joseph and Myung H. Kwack. Extension and convergence theorems for families of normal maps in several complex variables. Proc. Amer. Math. Soc. 125 (1997) 1675-1684. MR 1423310.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Chiara de Fabritiis. Commuting holomorphic functions and hyperbolic automorphisms. Proc. Amer. Math. Soc. 124 (1996) 3027-3037. MR 1371120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Ing-Jer Lin. Factorization theorems for Hardy spaces of the bidisc, $0 < p \le 1$. Proc. Amer. Math. Soc. 124 (1996) 549-560. MR 1307547.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Ji Huai Shi. Inequalities for the integral means of holomorphic functions and their derivatives in the unit ball of $\bold C\sp n$ . Trans. Amer. Math. Soc. 328 (1991) 619-637. MR 1016807.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Jorge Mujica. Linearization of bounded holomorphic mappings on Banach spaces . Trans. Amer. Math. Soc. 324 (1991) 867-887. MR 1000146.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Dinesh Singh. Brangesian spaces in the polydisk . Proc. Amer. Math. Soc. 110 (1990) 971-977. MR 1028289.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] John N. McDonald. An extreme absolutely continuous ${\rm RP}$-measure . Proc. Amer. Math. Soc. 109 (1990) 731-738. MR 1017849.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Eric L. Grinberg. A boundary analogue of Morera's theorem in the unit ball of ${\bf C}^n$ . Proc. Amer. Math. Soc. 102 (1988) 114-116. MR 915726.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Sheldon Axler and Paul Bourdon. Finite-codimensional invariant subspaces of Bergman spaces . Trans. Amer. Math. Soc. 306 (1988) 805-817. MR 933319.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Jacques Chaumat and Anne-Marie Chollet. Dimension de Hausdorff des ensembles de z\'eros et d'interpolation pour $A\sp \infty(D)$ . Trans. Amer. Math. Soc. 299 (1987) 95-114. MR 869401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] José E. Galé. Unicity of a holomorphic functional calculus in infinite dimensions . Trans. Amer. Math. Soc. 295 (1986) 501-508. MR 833694.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Carlos A. Berenstein. A test for holomorphy in the unit ball of ${\bf C}\sp{n}$ . Proc. Amer. Math. Soc. 90 (1984) 88-90. MR 722421.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Raymundo Alencar, Richard M. Aron and Seán Dineen. A reflexive space of holomorphic functions in infinitely many variables . Proc. Amer. Math. Soc. 90 (1984) 407-411. MR 728358.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Alex Meril. Analytic functionals with unbounded carriers and mean periodic functions . Trans. Amer. Math. Soc. 278 (1983) 115-136. MR 697064.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Gary A. Harris. Real-analytic submanifolds which are local uniqueness sets for holomorphic functions of ${\bf C}\sp{3}$ . Trans. Amer. Math. Soc. 277 (1983) 343-351. MR 690056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Jacob Burbea. Inequalities for holomorphic functions of several complex variables . Trans. Amer. Math. Soc. 276 (1983) 247-266. MR 684506.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] H. Alexander. On zero sets for the ball algebra . Proc. Amer. Math. Soc. 86 (1982) 71-74. MR 663869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] P. Wojtaszczyk. On functions in the ball algebra . Proc. Amer. Math. Soc. 85 (1982) 184-186. MR 652438.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Kenneth B. Stolarsky. Zero-free regions of exponential sums . Proc. Amer. Math. Soc. 83 (1981) 486-488. MR 627675.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 45 found      Go to page: 1 2